Translator Disclaimer
November 2019 Approximate ρλv-orthogonality and its preservation
Mohammed Y. Abed, Mahdi Dehghani, Ruhollah Jahanipur
Ann. Funct. Anal. 10(4): 483-495 (November 2019). DOI: 10.1215/20088752-2019-0004

Abstract

We introduce and study a generalized approximate orthogonality relation in real normed linear spaces, namely, approximate ρλv-orthogonality. We investigate the relation between this generalized approximate orthogonality and approximate Birkhoff–James orthogonality. In particular, we show that every approximately ρλv-orthogonality-preserving linear mapping is necessarily a scalar multiple of an almost isometry.

Citation

Download Citation

Mohammed Y. Abed. Mahdi Dehghani. Ruhollah Jahanipur. "Approximate ρλv-orthogonality and its preservation." Ann. Funct. Anal. 10 (4) 483 - 495, November 2019. https://doi.org/10.1215/20088752-2019-0004

Information

Received: 25 October 2018; Accepted: 11 January 2019; Published: November 2019
First available in Project Euclid: 23 October 2019

zbMATH: 07126066
MathSciNet: MR4026362
Digital Object Identifier: 10.1215/20088752-2019-0004

Subjects:
Primary: 46B20
Secondary: 46C50, 47B99

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top